Functional Analysis and Its Applications

, Volume 18, Issue 1, pp 11–13 | Cite as

A bound, in terms of its volume, for the number of vertices of a convex polyhedron when the vertices have integer coordinates

  • S. V. Konyagin
  • K. A. Sevast'yanov


Functional Analysis Convex Polyhedron 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Arnol'd, "The statistic of convex polyhedrons with vertices having integer-valued coordinates," Funkts. Anal. Prilozhen.,14, No. 1, 1–3 (1980).Google Scholar
  2. 2.
    M. de Guzmán, "Differentiation of integrals," Lect. Notes Math.,481, Springer-Verlag, Berlin—New York (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • S. V. Konyagin
  • K. A. Sevast'yanov

There are no affiliations available

Personalised recommendations